It can cause a profound sedation when you mix more than one antianxiety meds together. I assume you are meaning, say, mixing BuSpar and something like Xanax or Ativan? This causes profoundly increased sedation and is not normally recommended. In some severe cases, a Dr may need to use more than one substance, so you may see instances of a person using more than one, but it is a rare severe case when you see this. And yes, with that the risk for abuse can go up. It can be indicative of tolerance for antianxiety meds when you see more than one being used at a time.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2010 • 2 answers
Posted 15 Mar 2011 • 7 answers
Posted 19 Jul 2011 • 3 answers
Posted 12 Mar 2015 • 3 answers
Posted 5 Dec 2015 • 3 answers